MathSciNet Relay Station
MathSciNet bibliographic data
MR2449060 (2010a:53045) 53C20 (53C44)
Brendle, Simon; Schoen, Richard Manifolds with $1/4$-pinched curvature are space forms. J. Amer. Math. Soc. 22 (2009), no. 1, 287–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement